# SDR SWAA2015091443755

- Difficulty date: August 9, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HOLE INBD & OTBD POSITION, CORRODED AT WBL 355.00 REAR SPAR.  REPAIRED SKIN IAW EA.
